Electron. J. Diff. Equ., Vol. 2013 (2013), No. 194, pp. 1-10.

Controllability of impulsive functional differential systems with nonlocal conditions

Yansheng Liu, Donal O'Regan

In this article, we study the controllability of impulsive functional differential equations with nonlocal conditions. We establish sufficient conditions for controllability, via the measure of noncompactness and Monch fixed point theorem.

Submitted April 12, 2012. Published August 30, 2013.
Math Subject Classifications: 34K10, 34K21, 34K35.
Key Words: Controllability; fixed point theorem; nonlocal conditions; impulsive functional differential equations.

Show me the PDF file (207 KB), TEX file, and other files for this article.

Yansheng Liu
Department of Mathematics
Shandong Normal University
Jinan, 250014, China
email: yanshliu@gmail.com
Donal O'Regan
Department of Mathematics
National University of Ireland
Galway, Ireland
email: donal.oregan@nuigalway.ie

Return to the EJDE web page